# SDR DALA2020090322938

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 832 DIMENSION (A) AT STRIKER MEC HANISM IN PASSENGER CABIN . CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 832 DIMENSION (A) AT STRIKER MECHANISM IN PASSENGER CABIN ASPER A320 FAM AMM 52-13- 14-820-002-A, STEP 4.A.(2).
